cardiologist-icon

Bloodpressure problem

I am 57 and l eat(take)Dytor+5 reOgularly one Tab .When my pressure detected by a physician at that time my BP was 160/80.But now my BP is 130/90.Is it normal?My pressure was detected on 23-07-2016 .From the very next day I eat DYTOR pLUS 5.Thereafter my BP is running on 130/90 Constantly. So you inform me present BP is normal or not?If it is not nomal then what should I do?
views-icons 58 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
General Physician 5 yrs exp Noida

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Dytor plus is a very good antihypertensive Do you have any other diseases besides hypertension Dytor plus can cause loss of fluid and electrolytes from the body I would advice you to change over to some other medications Consult a cardiologist for the same Dr Ashish Srivastava General Physician & Clinical Cardiologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...I can understand your concern. A blood pressure level of 130 by 90 is normal. But it is important to continue to your tablets. Don't discontinue it, as it is these tablets only which is keeping it under control. Maintain a healthy lifestyle and have diet less in salt. Keep getting your blood pressure checked once in a while. If it keeps on reducing, then the tablets might have to be reduced or stopped.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO